Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 73, NWS Gaylord, MI

November 8, 2015

NWS Gaylord, MI issued this small craft advisory at Nov 8, 2015, 3:52 AM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2015, 3:52 AM EST (08:52 UTC)
Expired
Nov 9, 2015, 12:00 PM EST
In force
32 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WHUS73 KAPX 080852
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
352 AM EST SUN NOV 8 2015

LHZ345-LMZ341-081700-
/O.NEW.KAPX.SC.Y.0073.151108T0852Z-151108T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
352 AM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-347-081700-
/O.EXA.KAPX.SC.Y.0072.000000T0000Z-151108T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
352 AM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-081700-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151108T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
352 AM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
6 follow-up statements
032 
WHUS73 KAPX 081551
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1051 AM EST SUN NOV 8 2015

LHZ346-347-LMZ323-342-344>346-082200-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151108T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1051 AM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-082200-
/O.CON.KAPX.SC.Y.0073.000000T0000Z-151108T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1051 AM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
782 
WHUS73 KAPX 082042
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EST SUN NOV 8 2015

LHZ347-082145-
/O.CAN.KAPX.SC.Y.0072.000000T0000Z-151108T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
342 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ346-LMZ323-342-344>346-090445-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-151109T0900Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
342 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-090445-
/O.EXT.KAPX.SC.Y.0073.000000T0000Z-151109T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
342 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
433 
WHUS73 KAPX 090350
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1050 PM EST SUN NOV 8 2015

LMZ323-090500-
/O.CAN.KAPX.SC.Y.0072.000000T0000Z-151109T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
1050 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ342-344>346-091200-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-151109T1700Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1050 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-091200-
/O.EXT.KAPX.SC.Y.0073.000000T0000Z-151109T1700Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1050 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-091100-
/O.EXT.KAPX.SC.Y.0073.000000T0000Z-151109T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
1050 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-091100-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-151109T1100Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
1050 PM EST SUN NOV 8 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
912 
WHUS73 KAPX 090832
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EST MON NOV 9 2015

LMZ342-344>346-091645-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151109T1700Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
332 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-091645-
/O.CON.KAPX.SC.Y.0073.000000T0000Z-151109T1700Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
332 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-091100-
/O.CON.KAPX.SC.Y.0073.000000T0000Z-151109T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
332 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-091100-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151109T1100Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
332 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
067 
WHUS73 KAPX 091131
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
631 AM EST MON NOV 9 2015

LMZ344>346-091245-
/O.CAN.KAPX.SC.Y.0072.000000T0000Z-151109T1700Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
631 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ342-091700-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151109T1700Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
631 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-091700-
/O.CON.KAPX.SC.Y.0073.000000T0000Z-151109T1700Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
631 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
114 
WHUS73 KAPX 091615
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1115 AM EST MON NOV 9 2015

LMZ342-091715-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151109T1700Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1115 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-091715-
/O.CON.KAPX.SC.Y.0073.000000T0000Z-151109T1700Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1115 AM EST MON NOV 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 2:35 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Nov 8, 2:35 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
235 AM EST SUN NOV 8 2015

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 235 AM EST SUN NOV 8 2015

LARGE AREA OF STRONG HIGH PRESSURE CONTINUES TO BUILD INTO THE GREAT
LAKES REGION EARLY THIS MORNING...WITH A BROAD UPPER LEVEL RIDGE
AXIS ALSO BUILDING INTO THE UPPER MID WEST AND THE GREAT LAKES. MUCH
DRIER AIR IS ACCOMPANYING THESE FEATURES. ALL RESIDUAL LAKE EFFECT
RAIN/SNOW SHOWERS HAVE COME TO AN END IN RESPONSE TO STRENGTHENING
SUBSIDENCE AND DRYING LOW LEVELS. CLEARING SKIES HAVE ALLOWED TEMPS
TO FALL INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING.

STRONG SURFACE HIGH CENTER WILL SLIDE EASTWARD THRU INDIANA AND OHIO
TODAY...REACHING THE MID ATLANTIC STATES TONIGHT. LOW LEVEL WINDS
WILL SHIFT TO THE SW TODAY AS MICHIGAN FINDS ITSELF ON THE BACKSIDE
OF THE SURFACE RIDGE. LOW LEVEL GRADIENT WILL TIGHTEN ACROSS NRN
MICHIGAN ALONG THE NRN PERIPHERY OF THE SURFACE HIGH...PRODUCING
BREEZY CONDITIONS TODAY. EXPECT AN OVERALL SUNNY DAY TODAY AS ANY
RESIDUAL LAKE CLOUDS SHOULD DISSIPATE THIS MORNING AS LOW LEVEL WAA
BEGINS ON THE BACKSIDE OF THE SURFACE HIGH. COMMENCEMENT OF WAA
COMBINED WITH SUNNY SKIES WILL BOOST TEMPS A FEW DEGREES TODAY...
WITH MOST LOCATIONS REACHING A COUPLE OF DEGREES EITHER SIDE OF 50
THIS AFTERNOON.

SKIES WILL REMAIN CLEAR TONIGHT WITH LITTLE TO NO MOISTURE THRU THE
COLUMN AND STRONG SUBSIDENCE HOLDING OVER MICHIGAN. DO NOT EXPECT
LOW LEVELS WILL COMPLETELY DECOUPLE TONIGHT AS LOW LEVEL GRADIENT
REMAINS RATHER TIGHT. WITH SOME SW LOW LEVEL WINDS HOLDING ON ACROSS
THE REGION TONIGHT...TEMPS SHOULD REFRAIN FROM TANKING TONIGHT.
OVERNIGHT LOWS WILL RANGE FROM THE UPPER 30S AND LOWER 40S
DOWNSTREAM OF LAKE MICHIGAN IN ERN UPR AND NW LWR MICHIGAN...TO THE
LOWER 30S IN OUR SE CWA AWAY FROM ANY LAKE INFLUENCES.

&&

.SHORT TERM...(MONDAY THROUGH TUESDAY NIGHT)
ISSUED AT 235 AM EST SUN NOV 8 2015

A LARGE AREA OF HIGH PRESSURE OVER THE EASTERN SEABOARD OF THE U.S.
WILL CONTINUE TO RIDGE INTO NORTHERN MICHIGAN...PROVIDING
PRECIPITATION-FREE WEATHER AT THE BEGINNING OF THIS FORECAST PERIOD.
MODELS ARE IN AGREEMENT WITH A SHORTWAVE TRAVERSING THROUGH THE
GREAT LAKES REGION TUESDAY...ALTHOUGH MOST MODELS HAVE TOO DRY OF AN
AIR MASS ASSOCIATED WITH THIS UPPER LEVEL LOW PRESSURE TO DEVELOP
ANY PRECIPITATION...THE ECMWF MODEL HAS DEEP MOISTURE ASSOCIATED
WITH A WEAK AREA OF LOW PRESSURE MOVING UP THE EASTERN COAST
REPLACING THE AFOREMENTIONED HIGH PRESSURE MAKING IT INTO LOWER
MICHIGAN. THE FORECAST WILL CONTINUE TO REFLECT THE CONSISTENCY OF
THE MAJORITY OF THE MODELS BEING PRECIPITATION-FREE...BUT WILL
CONTINUE TO MONITOR THE ECMWF SOLUTION OF PRECIP MAKING IT INTO AT
LEAST THE SOUTHERN FORECAST AREA TUESDAY. WINDS WILL BE
SOUTHWESTERLY AT THE BEGINNING OF THE FORECAST PERIOD AND BACK TO
SOUTHEASTERLY BY WEDNESDAY AND BECOME GUSTY. DAYTIME TEMPERATURES
WILL BE IN THE 50S AND LOWS IN THE UPPER 20S TO MID 30S.

&&

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 235 AM EST SUN NOV 8 2015

THE LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS HAS BEEN
PEGGED BY THE LAST FEW MODEL RUNS OF TRACKING THROUGH THE STRAITS
AREA. THIS SCENARIO WILL BRING PRECIPITATION CHANCES TO NORTHERN
MICHIGAN BEGINNING EARLY WEDNESDAY AFTERNOON. PRECIPITATION WILL BE
MOSTLY ON THE LIGHT SIDE WITH THE WARM ADVECTION REGIME. MORE
WIDESPREAD RAINS WILL BEGIN LATE WEDNESDAY NIGHT THROUGH THURSDAY
AND THEN MORE SPOTTY PRECIPITATION WITH WRAP AROUND MOISTURE AND
COLD AIR ADVECTION FIRING UP THE LAKE EFFECT/ENHANCED PRECIPITATION
BEHIND THE DEPARTING SYSTEM. SNOW MAY MIX IN AT TIMES WITH THE LAKE
EFFECT/ENHANCED PRECIPITATION FRIDAY AND SATURDAY...ESPECIALLY THE
HIGHER TERRAIN OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1152 PM EST SAT NOV 7 2015

EXPECT VFR CONDITIONS TO PREVAIL OVERNIGHT AND THROUGH THE DAY
SUNDAY. GUSTY SOUTHWEST WINDS DEVELOP BY LATE SUNDAY MORNING AND
CONTINUE THROUGH THE AFTERNOON.

&&

.MARINE...
ISSUED AT 235 AM EST SUN NOV 8 2015

LOW LEVEL GRADIENT WILL TIGHTEN ACROSS NRN MICHIGAN ALONG THE NRN
PERIPHERY OF THE SURFACE HIGH...PRODUCING SCA CRITERIA WINDS/WAVES
ALONG ALONG OUR NRN LAKE MICHIGAN AND PORTIONS OF OUR NRN LAKE
HURON NEARSHORE AREAS TODAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
     LHZ345>347.

LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ323-
     341-342-344>346.

LS...NONE.
&&

NEAR TERM...MLR
SHORT TERM...TJL
LONG TERM...TJL
MARINE...MLR
Hazardous weather outlook, Nov 8, 2:37 AM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
237 AM EST SUN NOV 8 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
091200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-5NM EAST OF
MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL
MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-GRAND TRAVERSE BAY
SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT
TO 5NM WEST OF MACKINAC BRIDGE-NORWOOD MI TO 5NM WEST OF MACKINAC
BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND
TRAVERSE LIGHT MI-POINT BETSIE TO SLEEPING BEAR POINT MI-MANISTEE TO
POINT BETSIE MI-WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO
POINT IROQUOIS MI-ST. MARYS RIVER POINT IROQUOIS TO E.
POTAGANNISSING BAY-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND
TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
237 AM EST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.